A common fixed point result in strong JS-metric space
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 43 (2018) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The aim of our paper is the prove that the common fixed point result due to Sehgal and Thomas is valied in a class of generalized metric spaces in sence of Jleli and Samet.
@article{BASS_2018_43_1_a7,
author = {Ljiljana Gaji\'c and Neboj\v{s}a Ralevi\'c},
title = {A common fixed point result in strong {JS-metric} space},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {113 - 121},
year = {2018},
volume = {43},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2018_43_1_a7/}
}
TY - JOUR AU - Ljiljana Gajić AU - Nebojša Ralević TI - A common fixed point result in strong JS-metric space JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2018 SP - 113 EP - 121 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2018_43_1_a7/ ID - BASS_2018_43_1_a7 ER -
%0 Journal Article %A Ljiljana Gajić %A Nebojša Ralević %T A common fixed point result in strong JS-metric space %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2018 %P 113 - 121 %V 43 %N 1 %U http://geodesic.mathdoc.fr/item/BASS_2018_43_1_a7/ %F BASS_2018_43_1_a7
Ljiljana Gajić; Nebojša Ralević. A common fixed point result in strong JS-metric space. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 43 (2018) no. 1. http://geodesic.mathdoc.fr/item/BASS_2018_43_1_a7/